Polymyostis initiation involving amlodipine besylate
Golding, R.M., Giles, L.G.F., and Sokoya, E.M. (2006) Polymyostis initiation involving amlodipine besylate. American Journal of Immunology, 2 (1). pp. 19-22.
PDF (Published Version)
- Published Version
Restricted to Repository staff only
[Extract] Based on extensive blood pressure data and results from a scientific model of the analysis of the rate processes involved in polymyositis the evidence suggests that the polymyositis in a particular patient was initiated by taking the drug amlodipine besylate (norvasc). The method of our analysis should serve as a foundation in handling other drug related interactions.
|Item Type:||Article (Refereed Research - C1)|
|Keywords:||polymyositis; amlodipine besylate; toxicity; adverse drug reaction; blood pressure; steroid therapy|
|Date Deposited:||04 Nov 2009 00:21|
|FoR Codes:||11 MEDICAL AND HEALTH SCIENCES > 1199 Other Medical and Health Sciences > 119999 Medical and Health Sciences not elsewhere classified @ 100%|
|SEO Codes:||92 HEALTH > 9201 Clinical Health (Organs, Diseases and Abnormal Conditions) > 920116 Skeletal System and Disorders (incl. Arthritis) @ 100%|